Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

More Paracompact Box Products

Judy Roitman
Proceedings of the American Mathematical Society
Vol. 74, No. 1 (Apr., 1979), pp. 171-176
DOI: 10.2307/2042125
Stable URL: http://www.jstor.org/stable/2042125
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
More Paracompact Box Products
Preview not available

Abstract

We show that if there is no family of cardinality less than $\mathbf{c}$ which dominates $^\omega\omega$, then the box product of countably many compact first-countable spaces is paracompact; hence the countable box product of compact metrizable spaces is paracompact if $2^\omega = \omega_2$. We also give classes of forcing extensions in which many box products are paracompact.

Page Thumbnails

  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176